Browse Title Index


 
Issue Title
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MATHEMATICAL MODELS FOR EXTRACTING PILE FROM THE SOIL WITH THE HELP OF MULTIBARRELED ARTILLERY SYSTEMS Abstract   PDF
O. G. Pensky, A. G. Kuznetsov
 
Vol 3, No 4 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS METHOD AND ALGORITHMS FOR CASCADE CLASSIFICATION OF SULFUR PRINT IMAGES OF BILLET TRANSVERSE TEMPLATES Abstract   PDF
I. A. Posokhov, O. S. Logunova, A. Yu. Mikov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS METHOD BASED ON THE APPLICATION OF BACKWARD DIFFERENTIATION FORMULAS (BDF) AND ITS MODIFICATIONS FOR CALCULATING OF DYNAMICS FOR THE TRIBOSYSTEM OF PISTON ENGINES Abstract   PDF
Konstantin Gavrilov, Arseny Asaulyak, Ilya Kopyrkin
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS METHOD OF GEOHRONOLOGICAL TRACKING TO TEST THE HYPOTHESIS OF HISTORIOGRAPHIC RESEARCH Abstract   PDF
Ya. A. Ivakin, S. N. Potapychev
 
Vol 3, No 3 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS METHODS FOR DETERMINING MOBILE LOCATION IN ZONES WITHOUT GPS RECEPTION Abstract   PDF
P. M. Porvatov, S. M. Elsakov
 
Vol 4, No 3 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODEL OF SHORT-TERM FORECAST OF ELECTRICAL ENERGY CONSUMPTION OF URAL UNITED POWER SYSTEM BY SEPARATING OF A MAXIMAL SIMILARITY SAMPLE INTO THE POSITIVE AND NEGATIVE LEVELS Abstract   PDF
T. S. Demyanenko
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODELING OF ENTERPRISE INNOVATION ACTIVITY IN TERMS OF "VYSOTA 239" JSC "CPRP" Abstract   PDF
V. G. Mokhov, K. S. Stakhanov
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODELING OF MULTIFACTOR REGRESSION OF THE SYNCHRONIZATION PERIOD FOR AN INDIVIDUAL PATTERN OF THE HUMAN BRAIN NEURAL NETWORK Abstract   PDF
Yu. I. Koryukalov, N. S. Sof'ina, D. V. Sof'in, N. A. Lebedeva
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODELING OF THE SURVEY FORM USING THE COUNTERS IN QUESTIONNAIRE Abstract   PDF
A. V. Keller, E. M. Kanyshko, Ye. P. Dyatlova
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODELLING OF COMPONENTS OF HYBRID AND CITY TRANSPORTATION IN SHAREWARE SOFT Abstract   PDF (Русский)
D. V. Topolsky, E. V. Solomin, I. G. Topolskaya, N. D. Topolsky
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MODELLING OF WIND TURBINE PERFORMANCE MEASUREMENT Abstract   PDF
A. S. Martyanov, E. V. Solomin
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS MULTIPOINT INITIAL-FINAL VALUE PROBLEM FOR HOFF EQUATION IN QUASI-SOBOLEV SPACES Abstract   PDF
N. N. Solovyova, S. A. Zagrebina
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NONLINEAR FILTERING OF NOISY CONTRAST IMAGES BASED ON THE GENERALIZED METHOD OF THE LEAST ABSOLUTE VALUES Abstract   PDF
V. A. Surin, A. N. Tyrsin
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NONLINEAR SIGNAL RECONSTRUCTION BASED ON THE DECOMPOSITION INTO CHAOTIC COMPONENTS Abstract   PDF
A. S. Sheludko
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL INVESTIGATION FOR THE START CONTROL AND FINAL OBSERVATION PROBLEM IN MODEL OF AN I-BEAM DEFORMATION Abstract   PDF
N. A. Manakova, K. V. Vasiuchkova
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL INVESTIGATION OF ONE SOBOLEV TYPE MATHEMATICAL MODEL Abstract   PDF (Русский)
A. A. Zamyshlyaeva, S. V. Surovtsev
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL METHODS FOR SOLVING "RIGID SYSTEMS" APPLIED FOR THE PROBLEM OF THE DYNAMICS OF HEAVY-LOADED BEARINGS Abstract   PDF
Yuriy Rozhdestvenskiy, Elena Zadorozhnaya, Roman Chuchelov, Dmitriy Raskatov
 
Vol 2, No 1 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL MODELING OF QUASI-STEADY PROCESS IN CONDUCTING NONDISPERSIVE MEDIUM WITH RELAXATION Abstract   PDF
Ekaterina Bogatyreva
 
Vol 2, No 2 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL RESEARCH OF DEGENERATE DYNAMIC BALANCE MODEL OF THE CELL CYCLE Abstract   PDF
S. I. Ebel
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL SOLUTION FOR NON-STATIONARY LINEARIZED HOFF EQUATION DEFINED ON GEOMETRICAL GRAPH Abstract   PDF
M. A. Sagadeeva, A. V. Generalov
 
Vol 3, No 2 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL STUDY OF A FLOW OF VISCOELASTIC FLUID OF KELVIN--VOIGT HAVING ZERO ORDER IN A MAGNETIC FIELD Abstract   PDF
S. I. Kadchenko, A. O. Kondyukov
 
Vol 5, No 3 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS NUMERICAL STUDY OF A MATHEMATICAL MODEL OF AN AUTOCATALYTIC REACTION WITH DIFFUSION IN A TUBULAR REACTOR Abstract   PDF
O. V. Gavrilova
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON A DISCRETE MODEL OF OPTIMAL ADVERTISING Abstract   PDF (Русский)
V. M. Adukov, N. V. Adukova, K. N. Kudryavtsev
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ADEQUACY OF THE MATHEMATICAL MODEL OF THE OPTIMAL DYNAMIC MEASUREMENT Abstract   PDF
Yu. V. Khudyakov
 
Vol 3, No 1 (2016): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS ON ALGORITHM FOR NUMERICAL SOLUTION OF OPTIMAL MEASUREMENT PROBLEM USING LINEAR SPLINES Abstract   PDF
A.A. Ebel
 
51 - 75 of 140 Items << < 1 2 3 4 5 6 > >>